# SDR CALA2013082190637

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 90,135 hours, 10,142 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Isolation Valve
- Part number: 39831051
- Part serial: 901992
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE WILL NOT OPEN.  REPLACED APU BLEED ISOLATION VALVE PER MM. CHECKED OKAY.
